# SDR TRBA2010058SUP

- Difficulty date: June 9, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 28,659 hours, 30,833 cycles
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 FIRE INDICATION ON GROUND. PERFORMED OPT OF ENGINE FIRE INDICATION AS IAW JIC 26-12-00 AND NO FIRE INDICATION NOTED. RAN BOTH ENGINES TO CHECK AND NO INDICATION NOTED.
